# SDR DJFA2005158

- Difficulty date: November 6, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N288CW
- Make and model: Cessna 525
- Aircraft serial: 5250218
- Aircraft time: 3,821 hours, 3,171 cycles
- Engine: Wilint FJ44
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Unknown
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW NOTICED A BURNING ODOR COMING FROM THE CABIN AREA.  WHEN THE HEATER TEMPERATURE CONTROL WAS SELECTED TO MANUAL AND TOGGLED TO FULL COLD THE ODOR BEGAN TO DISSIPATE.  THE AIRCRAFT WAS RETURNED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED A GROUND ENGINE RUN WITH AIR SOURCE HEAT SELECTED.  OPERATIONAL CHECKS WERE NORMAL WITH NO NOTED DEFECTS.
